Biotin

Biotin, also called vitamin H, is a type of vitamin B. Biotin is naturally available in egg yolk, nuts, organ meats, whole grains, mushrooms, etc., and the daily dietary allowance is 30 to 100 mcg per day. Biotin deficiency can cause hair fall, brittle nails, and skin rashes.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can I use Hair4U for hair loss?

Query: Hello doctor, I am a 25 year old male. I am suffering from hair loss for the past three to four years. I can see my hairline slowly receding from the forehead. I have been suggested Hair4U 10 % lotion and Biotin tablets. Do these drugs have any side effects on the body? Can I take Finasteride for h...  Read Full »


Dr. Meha Malhotra

Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. The treatment started by your doctor is fine. The only thing is that the treatment for hair loss has to be followed for a long time and you need to be regular with your follow up visits. Regarding side effects, both these medications (Hair4U and Biotin tablets) are pre...  Read Full »

Kindly suggest medicine to turn white hair to black.

Query: Hello doctor, Most of my hair has turned white. I also have a white beard and white hairs in my mustache. Please prescribe best medicines to make all my hair totally black. I do not want to dye them as dye contains peroxide which will cause hair loss. So, please prescribe the best medicine to turn m...  Read Full »


Dr. V Srikanth Reddy

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Grey hairs are resistant to any kind of treatment and it might be due to either genetic or micronutrient deficiency. If it is due to micronutrient deficiency it can be controlled with the help of the following medication. Tablet Curlzvit (a combination of Biotin, ...  Read Full »

Kindly suggest solution for both thinning of hair and alopecia areata.

Query: Hello doctor, I had hair thinning before the alopecia areata started too, a couple of months before. And I am currently on no medications.  Read Full »


Dr. Hari Pathave

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Yes, it is alopecia areata and the hair loss is telogen effluvium with possibly androgenetic alopecia. Telogen effluvium can be caused by any recent prior illness, thyroid problem, low iron Hb, nutrition related, stress, etc. For alopecia areata, you can start Mometaso...  Read Full »

Apart from getting injections, what treatments are available for seborrheic dermatitis?

Query: Hello doctor, Eight years ago, a car wreck shattered the windshield, and my head got injured with pieces of glass. They did not take the glass out, and I have also been dying my hair since I was 16. I developed fibromyalgia from the wreck, which is supposed to be relatively non-progressive, however ...  Read Full »


Dr. Rakesh Kumar Bahunuthula

Cosmetologist, Dermatologist, HIV AIDS Specialist, Venereologist

Answer: Hi, Welcome to icliniq.com. The diagnosis from your history would still be seborrheic dermatitis or sebopsoriasis or scalp psoriasis. This is more of a cyclical problem, it tends to curb down with 2 to 3 months of treatment, but recurring back with a change in season or lifestyle. However, it n...  Read Full »

Kindly suggest a permanent solution for my hair fall.

Query: Hello doctor, I am a 33-year-old female. My major problem is hair fall, and I am losing 20-25 strands of hair just like that. Please help.  Read Full »


Dr. B. T. Priya

Dermatologist

Answer: Hi, Welcome to icliniq.com. I feel you are suffering from Chronic Telogen Effluvium. Hair fall up to 50 to 60 hairs per day is normal. Nutritional deficiency is the commonest cause. Keep your hemoglobin level above 12g/dl. Are you taking Biotin containing hair supplements? Have dates and fresh...  Read Full »

How to control thinning of hair in the frontal area?

Query: Hi doctor, I am 21 years old. I have frontal hair loss and I can see my hair thinning at temples. I am using Minoxidil 5% at present. Can I know how to control hair thinning?  Read Full »


Dr. Snehal Laul

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Increase protein intake in your diet like nuts, milk, almonds, pulses, lentils, eggs, and dates. Take tablet H.Vit forte once in a day for 30 days. Continue using Minoxidil 5 percent lotion 1 ml at night for 30 days. Avoid stress, rough handling of hairs, hairstyles...  Read Full »

Kindly suggest solution to stop hairfall and dandruff.

Query: Hello doctor, I am losing over 120 hairs a day while combing. This has been happening for the last three to four months. I am currently on Zinc supplements, Vitamin E, and C supplements.   Read Full »


Dr. Snehal Laul

Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. Increase protein intake in your diet like nuts, milk, almonds, pulses, lentils, eggs, and dates. Tablet H.Vit forte once in a day for 30 days. Avoid stress. Eat healthy and nutritious food. Stay hydrated. Sleep well. Exercise regularly. Is there diffuse hair loss? ...  Read Full »

Why has my hair become thinner after using Tazret?

Query: Hi doctor, I have asked to apply Tazret 0.05% on the bald area for regrowth. I have applied on hairline too, but it made my hair further thin and loss. Please advise to cure my problem.  Read Full »


Dr. Sampada Avinash Thakare

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I would like to know whether you have patchy loss of hair or male pattern hair loss. Was it prescribed to you? Since how long are you using it? Tazret (Tazarotene) 0.05% is topical retinoid. The mechanism of action is increasing the anagen phase of hair and inhibits re...  Read Full »

What can cause one white hair in the eyebrows, and white spots on the neck and face?

Query: I have some white spots on my neck and my face too. I even noticed a white hair in my eyebrows. I have white hair from a long time on my head. I have PCOD problem. Two months before I had a c section delivery. After the delivery these spots have come. Kindly check the pictures attached.  Read Full »


Dr. B. T. Priya

Dermatologist

Answer: Hi I went through all pictures and descriptions What you are suffering from is a benign condition called Pityriasis versicolor It's a superficial fungal infection very common in summer months Drink lot of water Keep your self hydrated Use cotton dress Twice take bath Increase in sweating will agg...  Read Full »

Apart from dandruff, what are the other cause of hair fall?

Query: Hi doctor, I am a 38 year old woman and have been losing my hair for about six years. All tests came back negative. My GP prescribed a shampoo as she thought I had dandruff, but I have never had dandruff. I am taking Fexofenadine for urticaria and Naproxen for costochondritis. Also, I have a Mirena ...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hello, Welcome to icliniq.com. With your descriptions it seems that you are suffering from female pattern hair loss. If you can send picture of your scalp it will be better to diagnose. You did not comment on test reports. Are you a diabetic? Are you suffering from hypothyroidism? Since y...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.